MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO., LTD. CARDINAL; TUBERCULIN SYRINGE

JIANGSU CAINA MEDICAL CO., LTD. CARDINAL; TUBERCULIN SYRINGE
Catalog Number 8881501160
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the needles are smaller than before and do not fit the plunger.They provided two photos and stated that the orange needle hub is the unit they recently received, but they say the needle size is different, and is much smaller - like a 27g instead of a 25g.The color of the needle hub has also changed and they have concerns over the plunger and stated that the needle won't stay on.Additional information received on 13mar2024 clarified that the hub won't stay on the syringe while in use.The color of the hub has changed (from red to orange, orange typically means a 27g needle, instead of the red 25g needle).The plunger is changed (from standard to zero-waste, which makes it difficult to read the volume indicator lines).These changes have made the staff very unhappy.
 
Additional Manufacturer Narrative
The returned samples and retained samples were inspected, all of them met the specification, the dhr of this lot was reviewed without any issuses.The root cause can't detected currrently, no action will be taken.This issue will be monitored.A supplemental report will be submitted if further information received.

Brand Name
CARDINAL
Common Device Name
TUBERCULIN SYRINGE
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441 5
CH  214415
Manufacturer (Section G)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441 5
CH   214415
Manufacturer Contact
camel zhou
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441-5
CH   214415
MDR Report Key19244510
Report Number3005670221-2024-00136
Device Sequence Number15190828
Product Code FMF
UDI-Device Identifier50192253035290
UDI-Public0150192253035290
Combination Product (Y/N)N
PMA/510(K) Number
K141359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8881501160
Device Lot Number230701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Initial Report FDA Received Date05/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown